# SDR ASAA2015101013421

- Difficulty date: October 10, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 25,799 hours, 7,718 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN LOWER CRUISE ALTITUDE IS SET IN ALTITUDE ALERTER WHILE ON VNAV & ALTITUDE INTERVENTION BUTTON PRESSED, NEW MCP ALTITUDE DOES NOT DISPLAY IN FMC CRUISE PAGE AND FMA ANNUNCIATION ON LEVEL OFF AT NEW CRUISE ALTITUDE CHANGES TO ALT HOLD.  ACFT GROUNDED.  DFCS CURRENT STATUS TEST PASSED, FFR SHOWS NO FAULTS ON PREVIOUS FLT LEG.  ACCOMPLISHED DFCS LRU INTERFACE TEST FOR MCP NR 32, ALT INTV BUTTON INTERFACE PASSED.  BG 15.61 ALTITUDE ALERT TEST PASSED, REF MM 22-00-01. BOTH FMC OPS TEST NORMAL WITH NO FAULTS ON LAST FLT LEG IAW MM 34-61-00.
